# SDR ASAA2014100109279

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 1,513 hours, 484 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC DISPLAYED INCORRECT CROSSING DATA ON THE GLASE 9 ARRIVAL FOR LANDING NORTH OR SOUTH.   ACFT GROUNDED. RELOADED CURRENT NBD IAW 34-61-00.  LOAD WAS SUCCESSFUL. ACFT RETURNED TO NORMAL.
